On linear hyperbolic systems with multiple characteristics
In this paper, the Lp behavior of systems of linear, hyperbolic partial differential equations is examined by means of the theory of integrated semigroups. We show in particular how the degree of integration and therefore the regularity of the solution depends on the multiplicity of the eigenvalues of the symbol. © 1995, Khayyam Publishing.
Differential and Integral Equations
Hieber, M., & Goldstein, J. (1995). On linear hyperbolic systems with multiple characteristics. Differential and Integral Equations, 8 (4), 877-886. Retrieved from https://digitalcommons.memphis.edu/facpubs/5291